# SDR AALA202006309010

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,374 hours, 8,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: CABIN CIDS PANEL "CHECK DOOR PRESSURE" AMBER INDICATION FOR R4 DOOR. FOUND R4 DOOR CYLINDER PRESSURE IN LOW RANGE. SERVICED PER AMM 52-10-10-614-001-A.
